Recreational Programs

Spring Program runs from March 7th to June 4th, 2017

The recreational gymnastics program is available to grade-school and middle-school students from 1st grade and above. Recreational classes teach foundational gymnastics skills and movement patterns on boys and girls apparatus, emphasizing personal achievement and skill-based lesson progressions. The rec program offers both beginner- and intermediate-level classes as well as specialist classes for gymnastics apparatus (e.h. trampoline, tumbling, men's gymnastics, etc).

See full class descriptions and times below or see our comprehensive class schedule to see all times at a glance. If you have not enrolled in classes prior to the Spring 2017 session, you can select a class from the list below or sign up for the wait list if your preferred class is full.


Beginner/Advanced Beginner

For students entering 1st through 3rd grade during the 2016 - 2017 school year.

B.A.B. is intended for entry-level gymnasts, with emphasis on fundamental gymnastics movements, balance, coordination, and gymnastics terminology. The class also incorporates some basic strength and flexibility exercises for progression towards higher level classes.

Student / Teacher Ratio - 8:1
Class Duration - 60 minutes

Choose a class Parents Portal / Registered Students
  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
3:30-4:30pm
4:30-5:30pm
5:30-6:30pm
3:30-4:30pm
4:30-5:30pm
6:00-7:00pm
3:30-4:30pm
4:30-5:30pm
3:30-4:30pm
4:30-5:30pm
6:30-7:30pm
5:30-6:30pm 9:00-10:00am
10:00-11:00am
11:00-12:00pm
12:30-1:30pm

 

Boys Superstars

For boys in Kindergarten through 3rd grade during the 2016 - 2017 school year.

The Boys Superstar classes are a beginner to intermediate-level class with emphasis on men's gymnastics events such as still rings, pommel horse and parallel bars. This class is strongly recommended for boys who have completed at least one session of Mini-Stars, Super Mini-Stars or Beginner/Advanced Beginner classes.

Student / Teacher Ratio - 8:1
Class Duration - 90 minutes

Choose a class Parents Portal / Registered Students
  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
4:30-5:30pm 5:30-6:30pm 5:30-6:30pm

 

Girls Fast Track

For girls entering 1st through 3rd grade during the 2016 - 2017 school year.

Girls Fast Track is intended for intermediate-level gymnasts, building on lessons learned in B.A.B. or Super Mini-Stars to progress to more advanced gymnastics skills. For many gymnasts, Girls Fast Track can be a stepping stone towards competitive gymnastics or cheerleading. Students entering Fast Track must qualify through tryouts or an instructor's recommendation.

Student / Teacher Ratio - 8:1
Class Duration - 90 minutes

Choose a class Parents Portal / Registered Students
  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
6:00-7:30pm 4:30-6:00pm 4:30-6:00pm 5:30-7:00pm   1:30-3:00pm

 

Girls All Stars

For girls entering 4th through 8th grade during the 2016 - 2017 school year.

The Girls All-Stars classes are intended to accommodate older students at all skill levels, training and reinforcing basic skills and techniques as well as providing opportunities to train more advanced skills. Like the Fast Track classes, All-Stars can be used as a stepping stone towards competitive gymnastics or cheerleading.

Tuesday and Friday night classes are extended for an additional half hour and offered for gymnasts who are looking for a more intense workout without a team commitment. Student / Teacher Ratio - 8:1
Class Duration - 90 minutes
Extended Duration - 120 minutes

Choose a class Parents Portal / Registered Students
  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
(Extended)
6:30 - 8:30pm
5:30-7:00pm 4:00-5:30pm
6:30-8:00pm
(Extended)
6:30 - 8:30pm
3:00-4:30pm

 

Tumbling Classes

For students entering 3rd grade and up during the 2016 - 2017 school year

The tumbling classes emphasize general tumbling techniques used in gymnastics and/or cheer, tailored to the skill level of participants. Beginner Tumbling classes teach techniques for handstands, dive rolls, cartwheels and roundoffs with introduction to front and back handfall progressions. Intermediate and Advanced tumbling classes work towards perfecting advanced skills, such as front and back handfalls, front and back flips and aerial cartwheels. The tumbling classes can be used as a stepping stone or a training supplement to competitive gymnastics or cheerleading. Tri-Star also offers "Flip Flop classes" on Tuesday evenings for students interested in learning back-handpsrings for the upcoming cheer season.

Student / Teacher Ratio - 8:1
Class Duration - 60 minutes

Choose a class Parents Portal / Registered Students
  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
Int/Adv. 7:30-8:30pm Beg: 5:30-6:30pm
Int/Adv: 7:30-8:30pm
Beg: 4:00-5:00pm
Beg: 7:00-8:00pm
Adv: 7:30-8:30pm
Beg: 4:30-5:30pm Beg: 12:30-1:30pm

 

Trampoline Classes

For students entering 3rd grade and up during the 2016 - 2017 school year

The trampoline classes focus on stunting/tumbling techniques on the trampoline, building from basic body control and balance exercises through advanced aerial tumbling and rotational skills. Students progress from fundamental techniques all the way through competitive-style skills using trampoline apparatus and spotting belts

Student / Teacher Ratio - 8:1
Class Duration - 60 minutes

Choose a class Parents Portal / Registered Students
  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
  7:00-8:00pm   6:30-7:30pm 3:30-4:30pm   

 

Cheer Class

Cheer Class is designed for girls in 1st grade and up during the 2016 - 2017 school year

Cheer class emphasizes tumbling, dance and stunting techniques used in competitive cheer. Cheer class participants are encouraged to supplement their training with tumbling and trampoline classes.

Student / Teacher Ratio - 16:1
Class Duration - 60 minutes

Choose a class Parents Portal / Registered Students
  Monday Tuesday Wednesday Thursday Friday Saturday
Full
Schedule
  6:30 - 7:30pm